# SDR YENA2022090900879

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N937JB
- Make and model: Airbus A321-231
- Aircraft serial: 06245
- Aircraft time: 32,652 hours, 6,328 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: None
- Part number: 5502200111
- Part serial: 61888
- Condition: Failed
- Location: 720001-01-001-Rh
- Part time: 42,609 hours, 15,312 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#277, FLL-SFO. (AIRCRAFT PERFORMED AN AIR TURN ABCK TO FLL) ' AFTER T/O (+- 2000 ') ECAM FLASHING ADVISORY "LOW OIL" QUANTITY ENG2" OIL QUANTITY INDICATED +- 6 QUARTS ( ON LOW ORANGE BAND) OIL QUANTITY FLUCTUATED BETWEEN 6-8 QTS. TO LANDING; SERVICED ENG #2 WITH 7 QUARTS OF OIL, SUSPECT FCOC IS LEAKING INTERNALLY. REMOVED AND REPLACED ENG2 FCOC PER AMM 79-21-43-000-010-B. OPS & LEAK CHECK GOOD. PLACED ENG 2 ON HOC WACH LOG PAGE 3344619, ITEM 1. OK FOR SERVICE.'
